University of Rhode Island

Picture of Library

[an error occurred while processing this directive]

   
[an error occurred while processing this directive]
University Libraries
Faculty Publications
Compiled by Margaret J. Keefe

Faculty Publications 2006

ARTS & SCIENCES
Mathematics

Abel, R. Julian R., Norman J. Finizio, Ge Gennian and Malcolm Grieg. "New Z-Cyclic Triplewhist Frames and Triplewhist Tournament Designs." Discrete Applied Mathematics. 154(12):1649-1673. 15 July 2006.

Amleh, Ann, E. Camouzis and G. Ladas. "On the Boundedness Character of National Equations, Part 2." Journal of Difference Equations and Applications. 12(6):637-650. May 2006.

Baglama, James.  SEE also: Jang, S. R.-J.

Baglama, James and Lothar Reichel. "Augmented Implicitly Restarted Lantzos Biodiagonalization  Methods." SIAM Journal on Scientific Computing. 27(1):19-42. 2006.

Baglama, James and Lothar Reichel. "Restarted Block Lantzos Biodiagonalization  Methods." Numerical Algorithms. 43(3):251-272. 2006.

Camouzis, E., G. Ladas, F. Palladino and E. P. Quinn. "On the Boundedness Character of National Equations, Part 1." Journal of Difference Equations and Applications. 12(5):503-523. May 2006.

Camouzis, E. and G. Ladas. "When Does Local Asymptotic Stability Imply Global Attractivity in Rational Equations?" Journal of Difference Equations and Applications. 12(8):863-885. August 2006.

Camouzis, E. and G. Ladas. "When Does Periodicity Destroy Boundaries in Rational Equations?" Journal of Difference Equations and Applications. 12(9):961-979. September 2006.

Clark, Dean. "Periodic Solutions on Arbitrary Length in a Simple Integer Iteration." Advances in Difference Equations. 2006:#35847.

Collins, Jarred T. and Norman J. Finizio. "Moore-Greig Designs I." Journal of Combinatorial Mathematics and Combinatorial Computing. 56:123-137. February 2006.

Comerford, Mark. "Hyberbolic Non-Autonomous Julia Sets." Ergodic Theory and Dynamical Systems. 26(2):353-377. April 2006.

Driver, Rod. "Amendment Vote Must Be Reversed (Letter)." South County Independent. November 16, 2006.  p.A8.

Driver, Rod. "Congress Must Stop the Impending Attack on Iran (Letter)." Narragansett Times. November 15, 2006.  p.12-A.

Driver, Rod. "Deconstructing Langevin's Dubious Votes; 'Generally Diligent'?" Providence Journal. October 7, 2005.  p.D5.

Driver, Rod. "Independent View: What's Really Happening." South County independent. August 11, 2006.  p.A8.

Driver, Rod. "No Terrorists Tried Before Gitmo Lockup (Letter)." Providence Journal. July 1, 2006.  p.F7.

Driver, Rod. "Ready for War With Iran? (Letter)" Providence Journal. November 18, 2006.  p.F7.

Driver, Rod. "Voter Initiative Has to Be an Improvement." South County Independent. April 6, 2006.

Driver, Rod. "Why They Hate Us (Letter)." Providence Sunday Journal. April 16, 2006.

Driver, Rod. "Why Won't Our Leaders Stand Up to Confront Israel's Latest Round of Attacks on Civilians?" Westerly Sun. August 1, 2006.

Ensley, Doug and Barbara Kaskosz. Flash Tools for Developers: Parametric Curves on the Plane. 2006. http://mathdl.org/mathDL/3/?pa=content&sa=viewDocument&nodeld-968

Ensley, Doug and Barbara Kaskosz. Flash Tools for Developers: 3-D Function Grapher. 2006.  http:////mathdl.org/mathDL3/?pa-content$sa=viewDocument&nodeld=151

Ensley, Doug and Barbara Kaskosz. Flash Tools for Developers: Truth  Tables and Logic. 2006.  http:////mathdl.org/mathDL3/?pa-content$sa=viewDocument&nodeld=1231

Ensley, Doug and Barbara Kaskosz. Flash Tools for Developers: Matching Formulas to Data. 2006.  http:////mathdl.org/mathDL3/?pa-content$sa=viewDocument&nodeld=1311

Finizio, Norman J.  SEE also: Abel, R. Julian R.; Collins, Jarred T.

Finizio, Norman J. "Primitive Polynomials Over Composite Galois Fields." Congressus Numerantium. 178:77-96. 2006.

Jang, S. R.-J., J. Baglama and P. Seshaiyer. "Intratrophic Predation in a Simple Food Chain With Fluctuating Nutrient." Discrete and Continuous Dynamical Systems. Ser. B. 5(2):335-352. 2005.

Jang, S. R.-J., J. Baglama and J. Rick. "Nutrient-Phytoplankton-Zooplankton Moels With a Toxin." Mathematical and Computer Modeling. 43(1-2):105-118. 2006/

Kaskosz, Barbara.  SEE also: Ensley, Doug.

Kaskosz, Barbara and Lewis Pakula. "Visualizing Regions for Double Integrals."  MathDL Digital Classroom Resources - MathDL, Flash Forum. 2007. http://mathsl.maa.org/mathDL/3/?pa=cpmtemt&sa=viewDocumentt&nodeId=1315

Kook, Woong. "Coefficient of x n-3 in the Shelling Polynomial; for the Cycle Matroid of Kn." On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online)

Kulenovic, M. R. S. and M. Nurkanovic. "Asymptotic Behavior of a Competitive System of Linear Fractional Difference Equations." Advances in Difference Equations. 3:19756. 2006.

Kulenovic, M. R. S. and Orlando Merino. "Competitive-Exclusion Versus Competitive-Coexistence for Systems in the Plane." Discrete and Continuous Dynamical Systems - Series B. 6(5):1141-1156. September 2006.

Kulenovic, M. R. S. and Orlando Merino. "Convergence to a Period-Two Solution for a Class of Second Order Rational Difference Equations."  IN: Proceedings of the 10th International Conference on Difference Equations, Munich, Germany. 2006.

Kulenovic, M. R. S. and S. Hadziomerspahic. "Existence of Nanooscillatory Solution for Linear Neutral Delay Equation." Fasiculi Mathematici. 32:61-72. 2006.

Kulenovic, M. R. S. and Orlando Merino. "Global Attractivity of the Equilibrium of for q."  Journal of Difference Equations and Applications. 12(1):101-108. January 2006.

Kulenovic, M. R. S. and Orlando Merino. "A Global Attractivity Result for Maps with Invariant Boxes." Discrete and Continuous Dynamical Systems - Series B. 6(1):97-110.  January 2006.

Kulenovic, M. R. S. and Orlando Merino. "A Note on Unbounded Solutions of a Class of Second Order Rational Difference Equations."  Journal of Difference Equations and Applications. 12(7):777-781. July 2006.

Kulenovic, M. R. S., E. J. Janowski and Z. Norkanovic. "Stability of the K-th Order Lyness Equation With a Period-K Coefficient." 2006.

Ladas, Gerasimos.  SEE also: Amleh, Ann; Camouzis, E.

Ladas, Gerasimos, Editorial Board. Fasiculi Mathematici. 2006.

Ladas, Gerry, Co-Editor. Journal of Difference Equations and Applications. Vol.12, 2006.

Merino, Orlando.  SEE: Kulenovic, Mustafa R. S.

Pakula, Lewis.  SEE: Kaskosz, Barbara.

Schwartzman, Sol. "Smooth Actions of R-n." Proceedings of the American Mathematical Society. 134(2):379-384. 2006.


Return to Faculty Publications 2006 Table of Contents.
Return to Faculty Publications homepage.

[an error occurred while processing this directive]